Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Annals of West University of Timisoara - Mathematics and Computer Science

The Journal of West University of Timisoara

Editor-in-Chief: Sasu, Bogdan

2 Issues per year

Mathematical Citation Quotient (MCQ) 2016: 0.01

Open Access
See all formats and pricing
More options …

Local Convergence of Exquerro-Hernandez Method

Ştefan Măruşter
Published Online: 2016-09-24 | DOI: https://doi.org/10.1515/awutm-2016-0009


Local convergence of Ezquerro-Hernandez iteration is investigated in the setting of finite dimensional spaces. A procedure to estimate the local convergence radius for this iteration is proposed. Numerical experiments show that our procedure gives estimates which are very close to the maximum convergence radii.

Keywords: Nonlinear equation; Iterative method; Local convergence; Ezquerro-Hernandez iteration; Local convergence radius


  • [1] J.E. Dennis and R.B. Schnabel, Numerical Methods for Unconstrained Optimization and Nonlinear Equation, SIAM: Philadelphia, PA, USA, 1996Google Scholar

  • [2] J.A. Ezquerro and M.A. Hernandez, An optimization of Chebyshev’s method, Journal of Complexity, 25, (2009), 343-361Web of ScienceCrossrefGoogle Scholar

  • [3] M. A. Hernandez-Veron and N. Romero, On the Local Convergence of a Third Order Family of Iterative Processes, Algorithms, 8, (2015), 1121-1128Web of ScienceCrossrefGoogle Scholar

  • [4] G. Marino and H-K. Xu, Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces, J. Math. Anal. Appl., 329, (2007), 336-346Web of ScienceGoogle Scholar

  • [5] St. Maruster, Local convergence radius for the Mann-type iteration, Analele Universitatii de Vest, Timisoara Seria Matematica si Informatica, LIII, 2, (2015), 109-120Google Scholar

  • [6] St. Maruster, The solution by iteration of nonlinear equations in Hilbert spaces, Proc. Amer. Math.Soc., 63 (1), (1977), 69-73Google Scholar

  • [7] St. Maruster, Sur le calcul des zeros d’un operateur discontinu par iteration, Canad. Math. Bull., 16 (4), (1973), 541-544CrossrefGoogle Scholar

  • [8] Y. Qin and B.E. Rhoades, T-stability of Picard iteration in metric spaces, Fixed Point Theory and Applications, Hindawi Publ. Corp., 2008 (Article ID418971)Google Scholar

About the article

Received: 2016-04-18

Accepted: 2016-05-05

Published Online: 2016-09-24

Published in Print: 2016-07-01

Citation Information: Annals of West University of Timisoara - Mathematics and Computer Science, ISSN (Online) 1841-3307, DOI: https://doi.org/10.1515/awutm-2016-0009.

Export Citation

© 2016 Annals of West University of Timisoara - Mathematics. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in